# SDR DL764041123

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 13,278 hours, 4,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TRANSIT CHECK FOUND 3 EACH OVERHEAD EMERENGCY EXIT LIGHTS INOP.  RELAMPED EMERGENCY EXIT LIGHTS, OPERATION OK.
